# SDR HEEA077453

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N855PH
- Make and model: Snias AS350B
- Aircraft serial: 3351
- Aircraft time: 1,232 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Friction Ring
- Part number: 350A32310121
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FRICTION RING LEAKS.
